# SDR SWIA200616817

- Difficulty date: June 28, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 22,416 hours, 29,242 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 396512
- Part serial: 835
- Condition: Leaking
- Location: Brake System
- Part time: 14,993 hours, 18,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, GREEN SYSTEM "LOW LEVEL" LIGHT ILLUMINATED AND STAYED ON AND THE BLUE SYSTEM WAS FLUCTUATING ERRATICALLY FROM ZERO TO FULL.  REPLACED BLUE SYSTEM BRAKE CONTROL VALVE REF MM 32-41-02.
